T Nation

Infections

I need some help. I started the gramobol cycle. My first week injections went great.Then I injected on my next wendsday 2cc’s of primoteston depot(shering).I injected in the morning at about 8:30am and then I went to the gym. I injected into my right glute. So I get to the gym and go right into squats. The next day on thursday, my ass hurts but looks fine. So I take some advil and go to bed. I wake up during the night with cold sweats and felt very light headed. I feel like I have the flu all of friday and my ass hurts. I also noticed that my ass is red in a circle. So I go to bed on friday. The next day I wake up and feel great, but my ass still hurts. My ass feels better than friday, but it’s still red. Is this an infection or is my ass irritated by doing squats right after injection. BILL or BROCK if you could please HELP!!!

Internal infections are nothing to fool with. You may not be infected, but then again, you may be. Certainly if the area is hot to the touch you should be alarmed, or if it is unduly sensitive to pressure. Better to risk wasting money and embarrassment going to a doctor and maybe being told it’s nothing (on the other hand, maybe being told you need immediate treatment) than it is to risk the potentially severe consequences of untreated infection.

The United States has not yet reached the point
where you can be prosecuted or investigated as a consequence of telling your doctor you self-injected steroids.

However, the recent “HIPPA” regulations will turn all medical records over to the Federal Government so, unless this law is turned back, it may be that the DEA etc. will have access to your medical records. Still, go to the doctor if there is any reasonable reason for doubt that you might have an infection, based on the hotness-or-pain-from-pressure test.

I would go to a doctor to have it checked out as soon as possible to be on the safe side. But it is my experience that the guys at Shering are sadist, their stuff(Primo,T) often hurts, sometimes very much! I have never noticed red skin at the inj. site. Therefor I suggest you have it checked out. The doctor is not going to turn you in, the worst he’ll do is preaching about roids:=) Good luck

Sorry! Did not see that Bill reponded! We must have done it about the same time!!!